Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 11, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 25, 2013, 11:49 AM CST for Saint Charles County, Missouri. It took effect at Feb 26, 2013, 5:41 AM CST. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2013, 11:49 AM CST (17:49 UTC)
- In effect from
- Feb 26, 2013, 5:41 AM CST
- Expired
- Feb 27, 2013, 10:05 PM CST
- In force
- 40 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 16.96 ft at Feb 26, 2013, 7:00 AM CST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
220
WGUS43 KLSX 251749
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CST MON FEB 25 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK
AT ST. PETERS...AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF A COMBINATION OF RUNOFF FROM
SNOW MELT AND AROUND 1 INCH OF PRECIPITATION FORECAST IN THE NEXT
24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-261749-
/O.NEW.KLSX.FL.W.0011.130226T1440Z-130228T0405Z/
/DRCM7.1.ER.130226T1440Z.130226T1800Z.130227T0405Z.UU/
1149 AM CST MON FEB 25 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* FROM TUESDAY MORNING TO WEDNESDAY EVENING.
* AT 11:00 AM MONDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 18.5 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
DARDENNE CREEK
ST. PETERS 16.0 3.96 14.0 13.3 7.9 5.6 4.63 follow-up statements
218
WGUS83 KLSX 260237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CST MON FEB 25 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF SNOW MELT AND 1 INCH OF
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-270237-
/O.EXT.KLSX.FL.W.0011.130226T1538Z-130228T0850Z/
/DRCM7.1.ER.130226T1538Z.130227T0000Z.130227T0850Z.UU/
837 PM CST MON FEB 25 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* FROM TUESDAY MORNING TO WEDNESDAY.
* AT 8 PM MONDAY THE STAGE WAS 4.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.5 FEET TUESDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK
OF BROWN ROAD PARK BEGINS FILLING UP.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
DARDENNE CREEK
ST. PETERS 16.0 4.48 12.9 15.0 8.9 6.1 4.9203
WGUS83 KLSX 261138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
538 AM CST TUE FEB 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT AND 1.OO INCH OF RAINFALL OVERNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-271138-
/O.EXT.KLSX.FL.W.0011.130226T1141Z-130228T0854Z/
/DRCM7.1.ER.130226T1141Z.130227T0000Z.130227T0854Z.UU/
538 AM CST TUE FEB 26 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL WEDNESDAY.
* AT 5:00 AM TUESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY THIS
MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY THIS EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH
OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
DARDENNE CREEK
ST. PETERS 16.0 15.27 16.3 15.0 8.9 6.1 4.9973
WGUS83 KLSX 261726
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CST TUE FEB 26 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
DARDENNE CREEK
AT ST. PETERS...AFFECTING ST. CHARLES COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT ALONG THE DARDENNE CREEK AT ST. PETERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-261756-
/O.CAN.KLSX.FL.W.0011.000000T0000Z-130228T0854Z/
/DRCM7.1.ER.130226T1130Z.130226T1350Z.130226T1626Z.UU/
1126 AM CST TUE FEB 26 2013
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 11:00 AM TUESDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 10:26 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.8 FEET BY WEDNESDAY
MORNING.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
DARDENNE CREEK
ST. PETERS 16.0 15.54 10.8 6.7 6.0 5.8 5.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:25 AM CST, 6 hours 24 minutes earlier.
Area forecast discussion, Feb 25, 5:25 AM CST, 6 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
525 AM CST MON FEB 25 2013
.SHORT TERM...
ISSUED AT 341 AM CST MON FEB 25 2013
(TODAY)
CLOSED LOW WILL MOVE ACROSS NORTHERN TEXAS AND INTO SOUTHEAST
OKLAHOMA TODAY. MEANWHILE...THE ATTENDANT SURFACE LOW WILL DEEPEN AS
IT MOVES NORTHEAST FROM CENTRAL TEXAS TO THE ARKLATEX REGION BY 00Z.
EAST WIND TO INCREASE AS PRESSURE GRADIENT TIGHTENS ACROSS THE
REGION. A TYPICAL THICKENING AND LOWERING CLOUD FORECAST AS TOP DOWN
SATURATION BEGINS IN ADVANCE OF THE STORM SYSTEM. TEMPERATURES TO BE
FAIRLY SIMILAR TO YESTERDAY AS INCREASING CLOUD COVER SHOULD OFFSET
SLIGHTLY WARMER ATMOSPHERE AND START TO THE DAY.
CARNEY
&&
.LONG TERM...
ISSUED AT 341 AM CST MON FEB 25 2013
(TONIGHT THROUGH SUNDAY)
PRIMARY FOCUS CONTINUES TO BE THE IMPENDING WINTER STORM TONIGHT.
WHILE THE MASS FIELDS IN THE NCEP MODEL SUITES ARE VERY CLOSE WITH
RESPECT TO THE POSITION AND TRACK OF THIS STORM...THERMAL
SHENANIGANS CONTINUE ON A RUN-TO-RUN BASIS. THE GENERAL IDEA
REMAINS THE SAME: AS THE LOW MOVES INTO ARKANSAS THE OVER ALL
TROF STRUCTURE WILL BECOME NEGATIVELY TILTED OVERNIGHT AND THE
STORM WILL BEGIN MOVING NORTHEAST...CROSSING THE BOOT HEEL TUESDAY
AROUND 18Z AND INTO THE OHIO VALLEY BY 00Z WEDNESDAY.
PRECIPITATION WILL OVERSPREAD THE AREA FROM THE SOUTHWEST THIS
EVENING AND IT SHOULD BE RAINING/SNOWING OVER THE ENTIRE AREA BY
MIDNIGHT. STRONG INDICATIONS OF A TROWAL ON BOTH THE GFS AND NAM
AS WARM AIR WRAPS AROUND THE LOW LEVEL CIRCULATION. 850MB
ISOTHERMS HAVE A VERY PRONOUNCED WESTWARD KINK AS THE STORM PASSES
ACROSS SOUTHEAST MISSOURI. THE NAM IS COOLER THAN THE GFS...AND
THE ECMWF IS COOLER STILL. HAVE TRIED TO USE A COMBINATION OF THE
THREE TO FORECAST PRECIP TYPES AND CHANGE OVER TIMES. MODEL
SOUNDINGS INDICATE AN ISOTHERMAL LAYER RIGHT AROUND ZERO DURING
THE EVENING STRETCHING FROM COLUMBIA UP TO QUINCY. THE SOUTHERN
END OF THAT LINE DOES HAVE A WARM WEDGE OF AROUND 2C BELOW 850MB
WHICH INDICATES THE PRECIP SHOULD EITHER START AS LIQUID...OR
PERHAPS A SLEET/SNOW MIX. IT'S STILL UNCLEAR HOW LONG IT WILL TAKE
FOR THE PRECIP TO BECOME ALL SNOW...OR HOW FAR EAST THE RAIN-SNOW
LINE WILL PROGRESS OVERNIGHT. AS MENTIONED EARLIER...THE GUIDANCE
JUST CAN'T SEEM TO COME TO A CONSENSUS. NEEDLESS TO SAY...THERE
WILL LIKELY BE A VERY TIGHT GRADIENT BETWEEN AREAS THAT GET LITTLE
OR NO SNOW...AND AREAS THAT GET WARNING CRITERIA SNOW.
REGARDLESS...IT LOOKS LIKE AREAS FROM COLUMBIA TO QUINCY AND
POINTS WEST WILL GET 6 TO 8 INCHES OF SNOW WITH LOCALLY HIGHER
AMOUNTS. WILL THEREFORE ISSUE A WINTER STORM WARNING WITH A BUFFER
OF WINTER WEATHER ADVISORY ONE ROW OF COUNTIES EAST. EXPECT THE
REMAINDER OF THE AREA NOT TO GET ENOUGH SNOW TO JUSTIFY HEADLINES.
PRECIPITATION SHOULD TAPER OFF TUESDAY AFTERNOON...BUT ANOTHER
SHORTWAVE WILL DIP IN BEHIND THE THE STORM TUESDAY NIGHT AND MOVE
RAPIDLY EAST INTO THE OHIO VALLEY BY WEDNESDAY NIGHT. LOOKS LIKE
THERE COULD BE A ANOTHER QUICK SHOT OF SNOW WITH THIS SECONDARY
SHORTWAVE. MODEL QPF IS LIGHT...GENERALLY LESS THAN 0.1 INCH SO AM
NOT EXPECTING TO NEED ADDITIONAL HEADLINES AT THIS TIME.
THE UPPER LEVEL PATTERN BECOMES HIGHLY AMPLIFIED IN THE WAKE
TUESDAY'S STORM. A DEEP LONGWAVE TROF WILL DIG IN OVER THE EASTERN
SEABOARD WITH A STRONG RIDGE OVER THE ROCKIES. THIS WILL KEEP US IN
NORTHERLY FLOW ALOFT. THE REMAINDER OF THE FORECAST LOOKS COLD WITH
TEMPERATURES RUNNING ABOUT 10 DEGREES BELOW NORMAL THROUGH THE
PERIOD. WEATHER SHOULD ALSO BE DRY WITH THE EXCEPTION OF SOME
FLURRIES AS ADDITIONAL SHORTWAVES DIVE SOUTH ACROSS THE AREA IN THE
NORTHERLY FLOW.
CARNEY
&&
.AVIATION...
ISSUED AT 517 AM CST MON FEB 25 2013
WINTER STORM APPROACHING FROM THE SOUTHWEST WILL CAUSE CEILINGS TO
LOWER THROUGHOUT THE DAY...WITH PRECIPITATION SPREADING FROM
SOUTH TO NORTH ACROSS THE REGION THIS EVENING. EXPECT RAIN TO MIX
AND CHANGE TO SNOW AT COLUMBIA AND QUINCY OVERNIGHT...WITH ONLY
RAIN FOR ST. LOUIS METRO TERMINALS. NORTHEAST WIND WILL INCREASE
AS PRESSURE GRADIENT TIGHTENS OVER THE REGION. COULD SEE GUSTS TO
30KTS. IFR CEILING AND VISIBILITY EXPECTED WITH HEAVIEST BAND OF
PRECIPITATION LATE THIS EVENING THROUGH TUESDAY MORNING.
SPECIFICS FOR KSTL...
THICKENING AND LOWERING CEILING EXPECTED TODAY...WITH RAIN MOVING
INTO THE TERMINAL COMPLEX THIS EVENING. CONDITIONS TO LOWER TO IFR
WITH HEAVIEST PRECIPITATION BETWEEN 06Z AND 15Z. NORTHEAST WIND TO
INCREASE TO NEARLY 20KT WITH GUSTS APPROACHING 30KT. WIND TO
DECREASE BRIEFLY ON TUESDAY AS LOW PRESSURE MOVES JUST TO THE
SOUTH OF THE TERMINAL.
CVKING
&&
.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS 45 34 37 30 / 10 100 80 50
QUINCY 40 29 32 26 / 0 100 100 60
COLUMBIA 42 31 33 26 / 20 100 80 50
JEFFERSON CITY 45 32 34 27 / 40 100 80 50
SALEM 47 36 41 31 / 5 100 80 40
FARMINGTON 49 37 41 29 / 20 100 60 30
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY
FOR AUDRAIN MO-BOONE MO-KNOX MO-LEWIS MO-MARION MO-MONITEAU
MO-MONROE MO-RALLS MO-SHELBY MO.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST
TUESDAY FOR CALLAWAY MO-COLE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO.
IL...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY
FOR ADAMS IL-BROWN IL.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST
TUESDAY FOR PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 25, 4:54 AM CST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CST MON FEB 25 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW IS LIKELY TONIGHT ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. A WINTER STORM WARNING IS IN EFFECT FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR HEAVY SNOW CONTINUES ON TUESDAY ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI. SNOW IS EXPECTED TO TAPER OFF FROM WEST TO EAST THROUGH THE DAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT THE ONSET OF WINTRY PRECIPITATION AND SNOWFALL ACCUMULATIONS. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:42 AM CST | Winter Storm Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 6 more | 33 hr |
| Feb 25, 3:42 AM CST | Winter Weather Advisory | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 3 more | 33 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.